New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

HALO
Regular Member


Date Joined Nov 2004
Total Posts : 167
   Posted 3/18/2005 12:18 PM (GMT -7)   
Has anyone had any problems or success taking topamax?  I'm in the process of ramping up to 100mg 2x daily.  I'm currently taking 50mg 2x daily.  It seems to be working.  My seizures haven't completely stopped yet.  But they have gone from 6/ week to 3 in the last month and a half.  The sidie effects seem tolerable so far.  I am tingling in my hands and feet pretty badly.  I'm very tired, and can get off balance, and can get confused sometimes.  but it's no where near as bad as some of the other meds I've been on.  Please give me your feed back.  Thanks.
Shaun
No one left behind!
1*
RLTW


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 3/18/2005 3:18 PM (GMT -7)   
I am glad it is helping some! Hope those side effects go down really soon! Hang in there....

goodwitch46
Regular Member


Date Joined Feb 2005
Total Posts : 241
   Posted 3/18/2005 8:45 PM (GMT -7)   

Hi Shaun,

I was on Topamax for 4-5 months and it worked really well for my seizures but I had the numbness of my hands and feet, pins and needles feeling and pain in the back of my legs.  I lost weight - it really killed my appetite.  I had some balance problems too.  I had to change to Zonegran because of the side effects.  I've heard others did better than me.  I hope you can stay on it.  My neuro said that some people do get better with the side effects with time.   Good Luck :-) !

Glenda


complex partial seizures since 22
lamictal 200mg 2x/d
zonegran 150mg 3/d


~*AngelEyes*~
New Member


Date Joined Apr 2005
Total Posts : 11
   Posted 4/2/2005 4:21 AM (GMT -7)   
I'm on 50 mg 2x also. I've tried uping it and it made my face numb. It doesnt seem to work for me as well as Zonegran but that wasnt working for me either.
When I was in the transitional period of switching over I was doing really good. Taking both zonegran and topamax was doing the trick.
Now just on topomax I've had to bump up my dr appt bc I'm "zoning" out again. Which is what I do when I have seizures. I'm going to have to change meds again or something.
Anyway, good luck upping your meds but be careful with the tingles. Like I said my face went numb. That scared me so I kept it at 100mg a day.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:37 AM (GMT -7)
There are a total of 2,734,003 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
253 Guest(s), 13 Registered Member(s) are currently online.  Details
Bui, wthj53, THE HAPPY TURTLE, Joan M, AngelsmamaDorseysdaughter, Smeadley, Hope4all, johndoss, Jay79, Bobby Mac, SharonZ, TiredOfIssues, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer